# SDR USAAF97009

- Difficulty date: February 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N862US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11300
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Condition: Out Of Adjust
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLT - FLT 1604 - AFTER TAKEOFF, CREW GOT WARNING CHIME THAT AIRCRAFT WAS STILL ON THE GROUND.  GND/FLT MESSAGE APPEARED ON MFDU.  CREW ALSO WAS UNABLE TO GET ANY OF THE GEAR TO RETRACT.  FLIGHT RETURNED TO CLT WHERE LANDING WAS WITHOUT FURTHER INCIDENT.  MAINTENANCE ADJUSTED THE RIGHT MAIN GEAR GND/FLT SWITCH.  (M)
